October 17, 2012, had one injection of Synvisc-one in each knee. I was told to wait at least 2 weeks for it to kick in. Nothing happened, in fact, if anything my knees got worse and pain begain to go through my calves and at night my thighs. Then my elbow joints started to hurt, and then my shoulders on occasion. Sometimes my upper back and neck hurt. These new areas of pain only started after Synvisc.
This may have nothing to do with Synvisc, but I have also had 3 colds since the injections. I almost never get a cold. Prior to Synvisc, I have had only 3 colds in 15 years. Aside from this it is the pain that I am most concerned about.
Should I get more shots? How could it go wrong with the gel that was supposed to be injected in my knees. What could be the possible reasons that Synvisc did not work for me? Will it ever work for me?
Thanks for your help and response.
The symptoms described may or may not be related to synvisc. These could be regular viral infections or could occur secondary to mild allergy to synvisc. If there has not been any improvement 2-4 weeks after the shots, it is best advised to seek a review with the treating orthopedician before planning the next shot.
Hope this is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.